Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2026, 5:46 AM EDT for 7 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2026, 5:46 AM EDT (09:46 UTC)
- Expired
- Mar 12, 2026, 6:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Lamar County, GA, Monroe County, GA, Pike County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 6:20 AM EDT | TORNADO | 2 Sse Forsyth, GA | An EF1 tornado with max winds of 95mph occurred near the city of Forsyth GA. Numerous trees were snapped and uprooted along the 1.4 mi path on the southeast side of the city. Damage was concentrated in the Virginia st region. |
| Mar 12, 6:21 AM EDT | TSTM WND DMG | 1 Sse Forsyth, GA | Multiple trees uprooted and snapped on Pecan Circle off of Montepelier and Sharp Street in Forsyth. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 12:31 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
612
WUUS52 KFFC 120946
SVRFFC
GAC079-171-207-231-263-269-293-121030-
/O.NEW.KFFC.SV.W.0014.260312T0946Z-260312T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
546 AM EDT Thu Mar 12 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Pike County in west central Georgia...
Monroe County in central Georgia...
Upson County in west central Georgia...
Western Crawford County in central Georgia...
Eastern Talbot County in west central Georgia...
Northern Taylor County in west central Georgia...
Southern Lamar County in west central Georgia...
* Until 630 AM EDT.
* At 546 AM EDT, severe thunderstorms were located along a line
extending from Piedmont to near Geneva, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomaston, Barnesville, Forsyth, Butler, Roberta, Reynolds,
Yatesville, Junction City, Culloden, Aldora, Lincoln Park, The
Rock, Sunset Village, Russellville, Logtown, Howard, Salem,
Prattsburg, Hannahs Mill, and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 800 AM EDT for central and
west central Georgia.
&&
LAT...LON 3259 8457 3307 8427 3310 8378 3308 8377
3306 8375 3287 8386 3285 8389 3282 8389
3255 8405
TIME...MOT...LOC 0946Z 273DEG 29KT 3301 8424 3258 8451
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
346
WWUS52 KFFC 121025
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Thu Mar 12 2026
GAC079-171-207-231-263-269-293-121035-
/O.EXP.KFFC.SV.W.0014.000000T0000Z-260312T1030Z/
Pike GA-Monroe GA-Upson GA-Crawford GA-Talbot GA-Taylor GA-Lamar GA-
625 AM EDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE...MONROE...
UPSON...WESTERN CRAWFORD...EASTERN TALBOT...NORTHERN TAYLOR AND
SOUTHERN LAMAR COUNTIES WILL EXPIRE AT 630 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 AM EDT for central and
west central Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Monroes and Crawford counties.
&&
LAT...LON 3259 8457 3307 8427 3310 8378 3308 8377
3306 8375 3287 8386 3285 8389 3282 8389
3255 8405
TIME...MOT...LOC 1025Z 273DEG 29KT 3299 8387 3256 8414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 4:22 AM EDT, 1 hour 24 minutes earlier. Its key messages:
- Updated at 416 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
- Dry and cooler conditions return in wake of the front on Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 4:22 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
422 AM EDT Thu Mar 12 2026
...Morning Area Forecast Discussion...
.KEY MESSAGES...
Updated at 416 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
cold front will bring a line of showers and storms, some
strong to severe, through the state this evening through early
Thursday.
- Dry and cooler conditions return in wake of the front on
Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front
pushes into the area with frost/freeze conditions possible
by the middle of next week.
&&
.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026
The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.
In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.
Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026
As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.
After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.
This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.
&&
.AVIATION...
(06Z TAFS)
Issued at 148 AM EDT Thu Mar 12 2026
A line of TSRA is expected between 6-10Z with some lingering SHRA
until 13Z. West winds will become NW after 10Z at 10-15kts gusting
as high as 30kts at times. CIGS right now are MVFR and are expected
to remain that way through the night. Some SCT IFR cigs are possible
with them, but those aren't expected to be prevailing. AFter 15Z,
CIGS will quickly improve towards SKC.
//ATL Confidence...06Z Update...
Medium on TSRA timing.
High on all other elements.
Vaughn
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 62 36 64 42 / 90 0 0 0
Atlanta 58 39 66 45 / 70 0 0 0
Blairsville 52 31 61 36 / 60 0 0 0
Cartersville 57 36 66 40 / 50 0 0 0
Columbus 64 39 69 44 / 70 0 0 0
Gainesville 58 36 64 42 / 80 0 0 0
Macon 68 38 68 43 / 90 0 0 0
Rome 61 37 70 41 / 40 0 0 0
Peachtree City 58 36 66 41 / 80 0 0 0
Vidalia 74 39 70 46 / 90 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...VaughnHazardous weather outlook, Mar 12, 12:44 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1244 AM EDT Thu Mar 12 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1244 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe storms will move across the area overnight and continue into tomorrow morning. The primary threats with severe thunderstorms will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. A Tornado Watch is in effect for portions of central Georgia and west-central Georgia through the early morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A line of strong to severe storms will continue to move across east and central Georgia on Thursday morning. The primary threats will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Mar 12, 3:05 AM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026
GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...
At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.
&&
LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 12, 4:47 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026
GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...
At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.
&&
LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 12, 5:15 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026
GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...
At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:15 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Mar 12, 3:05 AM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Mar 12, 4:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 29 min |
| Mar 12, 4:33 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more | 42 min |
| Mar 12, 4:35 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| Mar 12, 4:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 52 min |
| Mar 12, 4:47 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Mar 12, 4:51 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee, Stewart | 39 min |
| Mar 12, 5:07 AM EDT | Tornado Warning | FFC | Stewart, Webster | 38 min |
| Mar 12, 5:15 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more | 45 min |
| Mar 12, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 39 min |
| Mar 12, 5:33 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 27 min |
| Mar 12, 5:51 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Schley, Sumter, Talbot and 2 more | 39 min |
| Mar 12, 6:19 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 6 more | 41 min |
| Mar 12, 6:20 AM EDT | Tornado Warning | FFC | Jones, Monroe | 40 min |
| Mar 12, 6:23 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more | 52 min |
| Mar 12, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Putnam | 52 min |
| Mar 12, 6:40 AM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 37 min |
| Mar 12, 6:46 AM EDT | Tornado Warning | FFC | Bibb, Jones, Twiggs | 29 min |
| Mar 12, 6:56 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more | 49 min |
| Mar 12, 7:00 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more | 45 min |
| Mar 12, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more | 50 min |
| Mar 12, 7:25 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Washington | 19 min |
| Mar 12, 7:29 AM EDT | Tornado Warning | FFC | Twiggs | 16 min |
| Mar 12, 7:38 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Johnson, Laurens and 3 more | 52 min |
| Mar 12, 7:38 AM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 25 min |
| Mar 12, 7:48 AM EDT | Tornado Warning | FFC | Laurens | 27 min |
| Mar 12, 8:01 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 14 min |
| Mar 12, 8:03 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 5 more | 42 min |
| Mar 12, 8:24 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 36 min |
| Mar 12, 8:39 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen | 36 min |
| Mar 12, 8:45 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 15 min |
| Mar 12, 9:15 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 11 hr |
| Mar 12, 12:01 PM EDT | Frost Advisory | FFC | Barrow, Bartow, Carroll, Cherokee, Clayton, Cobb and 22 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.